MAUDE Adverse Event Report: ARTHREX, INC. SCREW, CANNULATED INTERFERENCE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SCREW, CANNULATED INTERFERENCE; BIO SOFT TISSUE FIXATN FASTNR
Model Number SCREW, CANNULATED INTERFERENCE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl surgery the thread of the screw did not grip in the drill channel.The product is therefore dislodged from the femoral drill channel.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the part number ar-1380.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1370 cannulated interference screw, 7 x 20 mm batch 15235239 was received for evaluation.Visual inspection found scratches, nicks, and bents on the screw threaded body.Functional testing was not performed as not mating part or functional test equipment was available.However, the part was measurement to assure the dimensions were correct.Dimension "l".787 ±.005 results:.786.Major ø.275 ±.003 results:.275.Id ø.082 ±.002 results: pass.The most likely cause of the reported failure is user error, specifically improper bone preparation.

Brand Name
SCREW, CANNULATED INTERFERENCE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21143552
Report Number1220246-2025-09412
Device Sequence Number9236845
Product Code MAI
UDI-Device Identifier00888867014619
UDI-Public(01)00888867014619(11)240416(17)290331(10)15235239
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCREW, CANNULATED INTERFERENCE
Device Catalogue NumberAR-1370
Device Lot Number15235239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown